Nov 30, 2007
Ive been positive since 1997. I have struggked with treatments in terms of side effects.
I am constantly bloated, nauseaous, "crapping my pants", odorously flatulant, burning sensations in my hands, feet and face. And on occasion, I get very anxious and my head spins. Concentration has been especiialy difficult for me. In the last week, my mood has been reacting to this and now it is being exacerbated.
Is there something elese that I could consider given my history and sensitivity? After 3 months, should I still feel like this? I am starting to despair.
Thank you so much for your care doctor.
Response from Dr. Henry
Switch options are heavily dependent on what drugs are available to you and what resistance pattern exists for your strain(s) of HIV. Sometimes switching to a protease inhibitor other than lopinavir (ie atazanavir, saquinavir. fosamprenavir, or daurinavir) may help some. Switching the tenofovor to abacavir sometimes can help stomach complaints. If you have never used a NNRTI (ie efavirenz) then that is may be an option instead of a protease inhibitor). Fuzeon has little GI side effects (injected). Raltegravir (the new Merck intergrase inhibitor) and maraviroc (the new Pfizer R5 inhibitor) have relatively little gut side effects. Etravirine (the investigation NNRTI active against some efavirenz resistant virus) also seems to have little gut side effects. There are also some interventions for the symptoms you describe that may help sometimes. Your HIV specialist is usually the best person to review and discuss options that may be considered in a particular situation. KH
hepa test - i need to non active
- Massage And HIV Transmission Risk
- How Do You Know If You Have Oral Thrush?
- Chances Of Catching HIV From Blowjob From A Prostitute
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Blood In Semen After Anal Sex Worried I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.